# SDR 01FDEA00467

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 25,569 hours, 11,163 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20101303201
- Part serial: 120
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BLOCK IN WITH PEDALS FULLY DEPRESSED, A/C WOULD NOT STOP.  USED PARKING BRAKE TO STOP.  BRAKE ANTI-SKID SEL IN NORMAL/ON.  REMOVED AND REPLACED BRAKE CONTROL UNIT (29GG) MM 32-42-72-4.
